# SDR UALA2011081004205

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 41,324 hours, 15,716 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ABOUT 8" LONG ON LEFT SIDE OF VERTICAL STAB ABOUT 6' UP FROM FUSELAGE.  DAMAGE IS EXPOSED COMPOSITE DUE TO PAINT SEPARATION ON VERTICAL STAB AT ZONE 323 STA 299 DAMAGE IS AN UNEVEN AREA EXTENDED OVER 10" LONG AND 4" WIDE.  MADE TEMPORRAY REPAIR PER SRM. TO BE REPAIRED WITHIN 600FC. CYCLES ARE NOW AT 15716. REPAIR MUST BE DONE BY 16316FC. **  DL8432 CREATED TO MONITOR  **.
